# SDR 97FDEA00520

- Difficulty date: August 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N190FE
- Make and model: Boeing 727-22
- Aircraft serial: 19083
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Mid Flap
- Part number: 652163250
- Condition: Delaminated
- Location: Rt Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING I/B MID FLAP T/E WEDGE IS DELAMINATED AT 22 INCHES FROM I/B END.  *S/D*  REMOVED 9 BY 4 OF DAMAGED SKIN AND CORE, 22 INCHES FROM I/B END OF RIGHT WING I/B MIDFLAP TRAILING EDGE WEDGE.  FABRICATED AND INSTALLED REPAIR PER FED-EX SRM 51-40-6.
